| Catalog Number |
08828679190 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of a questionable elecsys brahms pct result from the cobas e 801 analytical unit for one patient.The initial result was 0.69 ng/ml.The repeat result was 0.05 ng/ml, accompanied by a data flag.The repeat result was deemed to be correct.The sample was repeated after there was a qc failure for elecsys brahms pct.